Generalized Cauchy's Models and Generalized Integrals
Sabra Ramadan
Journal of Mathematics and Statistics, Volume 3, Issue 1, pp. 21–23 · doi.org/10.3844/jmssp.2007.21.23
Abstract
The space of generalized complex numbers C* has been constructed. The Cachy's model in the space of new generalized functions is well defined. The generalized integral of new generalized function over the compact K has been defined.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Ramadan, S. (2007). Generalized Cauchy's Models and Generalized Integrals. Journal of Mathematics and Statistics, 3(1), 21–23. https://doi.org/10.3844/jmssp.2007.21.23
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
